# SDR SWAA002652

- Difficulty date: December 17, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 43,573 hours, 37,716 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND APPROX 4 EXTERNAL FUSELAGE SKIN CRACK AT BS 500D, STR 10R. REPAIRED SKIN PER SRM.
